# SDR P2EA99021

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 2 ENGINE NOSE COWL REAR MATTING SURFACE AT THE 6 O'CLOCK POSITION WORN.  DEFECT SIZE, LENGTH 6 INCHES.  NR 2 ENGINE NOSE COWL, REAR MATTING SURFACE FROM 5 O'CLOCK TO 7 O'CLOCK POSITION, STRAP REPAIRED PER SRM 54-10-3, FIG 4, SHEET 1, 2.  (M)
